# SDR USAA2015032700004

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 53,913 hours, 19,724 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR AFT HINGE BRASS BUSHING HAS EXCESSIVE PLAY IN MOUNT BRACKET.  R & R REAR HINGE FITTING IAW CMM 52-81-18.
